Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
JOINT DISTRIBUTION OF THE COVER TIME AND THE LAST VISITED POINT OF FINITE MARKOV CHAINS
Takuya OHWATomoyuki SHIRAI
Author information
JOURNALS FREE ACCESS

Volume 62 (2008) Issue 1 Pages 281-292

Details
Download PDF (116K) Contact us
Abstract

We consider a Markov chain on a finite state space and obtain an expression of the joint distribution of the cover time and the last point visited by the Markov chain. As a corollary, we obtain the spectral representation of the distribution of the cover time.

Information related to the author
© 2008 by Faculty of Mathematics, Kyushu University
Previous article
feedback
Top